Mathematical Research Letters
Volume 17 (2010)
On the canonical line bundle and negative holomorphic sectional curvature
Pages: 1101 – 1110
We prove that a smooth complex projective threefold with a Kähler metric of negative holomorphic sectional curvature has ample canonical line bundle. In dimensions greater than three, we prove that, under equal assumptions, the nef dimension of the canonical line bundle is maximal. With certain additional assumptions, ampleness is again obtained. The methods used come from both complex differential geometry and complex algebraic geometry.